CSpace
(本次检索基于用户作品认领结果)

浏览/检索结果: 共9条,第1-9条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
ANALYSIS OF A FULLY DISCRETE FINITE ELEMENT METHOD FOR THE MAXWELL-SCHRODINGER SYSTEM IN THE COULOMB GAUGE 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 1, 页码: 139-166
作者:  Ma, Chupeng;  Cao, Liqun;  Huang, Jizu
收藏  |  浏览/下载:168/0  |  提交时间:2019/04/02
Maxwell-Schrodinger  finite element method  energy conserving  error estimates  
A multiscale approach and a hybrid FE-BE algorithm for heterogeneous scattering of Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 460-479
作者:  Zhang, Yongwei;  Cao, Liqun;  Feng, Yangde;  Wang, Wu
收藏  |  浏览/下载:115/0  |  提交时间:2018/07/30
The electromagnetic scattering problem  Maxwell's equations  Homogenization  Multiscale asymptotic expansion  A heterogeneous material  
A MULTISCALE APPROACH AND A HYBRID FE-FDTD ALGORITHM FOR 3D TIME-DEPENDENT MAXWELL'S EQUATIONS IN COMPOSITE MATERIALS 期刊论文
MULTISCALE MODELING & SIMULATION, 2015, 卷号: 13, 期号: 4, 页码: 1446-1477
作者:  Cao, Liqun;  Li, Keqi;  Luo, Jianlan;  Wong, Yaushu
收藏  |  浏览/下载:109/0  |  提交时间:2018/07/30
Maxwell's equations  homogenization  multiscale asymptotic expansion  composite materials  FDTD  edge finite element  
Multiscale analysis and numerical algorithm for the Schrodinger equations in heterogeneous media 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 217, 期号: 8, 页码: 3955-3973
作者:  Cao, Li-qun;  Luo, Jian-lan;  Wang, Chong-yu
收藏  |  浏览/下载:107/0  |  提交时间:2018/07/30
Homogenization  Multiscale asymptotic expansion  Schrodinger equation  The effective mass approximation  Multiscale finite element method  
MULTISCALE COMPUTATIONS FOR 3D TIME-DEPENDENT MAXWELL'S EQUATIONS IN COMPOSITE MATERIALS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2010, 卷号: 32, 期号: 5, 页码: 2560-2583
作者:  Zhang, Ya;  Cao, Li-Qun;  Wong, Yau-Shu
收藏  |  浏览/下载:106/0  |  提交时间:2018/07/30
Maxwell's equations  homogenization  multiscale asymptotic expansion  composite materials  edge finite element  symplectic geometric scheme  
Multiscale asymptotic method for heat transfer equations in lattice-type structures 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2009, 卷号: 6, 期号: 2, 页码: 232-255
作者:  Zhai, Fang-Man;  Cao, Li-Qun
收藏  |  浏览/下载:89/0  |  提交时间:2018/07/30
homogenization  multiscale asymptotic expansion  parabolic equation  lattice-type structure  multiscale finite element method  
Multiscale numerical algorithm for the elliptic eigenvalue problem with the mixed boundary in perforated domains 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2008, 卷号: 58, 期号: 9, 页码: 1349-1374
作者:  Cao, Li-Qun;  Luo, Jian-Lan
收藏  |  浏览/下载:115/0  |  提交时间:2018/07/30
homogenization  asymptotic expansion  elliptic eigenvalue problems  perforated domain  finite element method  
Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2008, 卷号: 20, 期号: 3, 页码: 543-576
作者:  Allegretto, Walter;  Cao, Liqun;  Lin, Yanping
收藏  |  浏览/下载:110/0  |  提交时间:2018/07/30
homogenization  asymptotic expansion  parabolic equation with rapidly oscillating coefficients  boundary layer  finite element method  linear system of differential equation with real periodic coefficients  
Multiscale asymptotic expansion and finite element methods for the mixed boundary value problems of second order elliptic equation in perforated domains 期刊论文
NUMERISCHE MATHEMATIK, 2006, 卷号: 103, 期号: 1, 页码: 11-45
作者:  Cao, LQ
收藏  |  浏览/下载:83/0  |  提交时间:2018/07/30